# SDR R61A20100170

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 3,682 hours, 2,970 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 10012521
- Part serial: EC70A
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED LOSS OF PRESSURIZATION IN FLIGHT, DECLARED EMERGENCY AND LANDED AT IND WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT CONDITIONED AIR CHECK VALVE PER EMB AMM, AIRCRAFT WAS THEN RETURNED TO SERVICE.
